# SDR ASAA2020022412240

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,363 hours, 13,528 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Spar Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 ENGINE SPAR VALVE LIGHT ILLUMINATED BRIGHT BLUE UPON INSPECTION, CB POPPED. GROUNDED - YES. RESET #2 ENGINE SPAR VALVE C/B IAW B737-800 AMM 20-60-01 - PERFORMED #2 ENGINE SPAR VALVE TEST IAW AMM 28-22-00-710-801. RAN #2 ENGINE FOR OPERATIONAL CHECK PER AMM 71-00-00 - NO FAULTS FOUND.
